# SDR SWAA2025082908541

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 14,032 hours, 7,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; BATTERY PACKS M2816 & M1673 FAILED CAPACITY TEST.   R & R BATTERY PACKS M2816 & M1673 IAW AMM 33-51-06.
